# SDR ASAA2023030142123

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 24,454 hours, 7,669 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 51090248005
- Part serial: 5109024800076
- Condition: Faulty
- Location: E/E Bay
- Part time: 24,018 hours, 7,533 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL LIGHT RESETS WITH MC RECALL. GROUNDED - YES. REMOVED AND REPLACED RIGHT PACK TEMP CONTROLLER REF B737-900 AMM TASK 21-61-17-400-801.
